Articles in Refereed Journals 2007

  • D. Belomestny, V. Spokoiny, Spatial aggregation of local likelihood estimates with applications to classification, The Annals of Statistics, 35 (2007), pp. 2287--2311.
  • M. Birkner, A. Depperschmidt, Survival and complete convergence for a spatial branching system with local regulation, The Annals of Probability, 17 (2007), pp. 1777-1807.
  • M. Birkner, I. Zähle, A functional CLT for the occupation time of a state-dependent branching random walk, The Annals of Probability, 35 (2007), pp. 2063-2090.
  • A. Bovier, I. Kurkova, Local energy statistics in spin glasses, Journal of Statistical Physics, 126 (2007), pp. 933-949.
  • A. Bovier, I. Kurkova, Poisson convergence in the restricted k-partitioning problem, Random Structures and Algorithms, 30 (2007), pp. 505-531.
  • A. Bovier, J. Černý, Hydrodynamic limit for the $A+Bto emptyset$ model, Markov Processes and Related Fields, 13 (2007), pp. 543-564.
  • A. Demircan, U. Bandelow, Analysis of the interplay between soliton fission and modulation instability in supercontinuum generation, Applied Physics B: Lasers and Optics, 86 (2007), pp. 31-39.
  • W. Dreyer, F. Duderstadt, M. Naldzhieva, Thermodynamics and kinetic theory of nucleation and the evolution of liquid precipitates in gallium arsenide wafer, Journal of Crystal Growth, 303 (2007), pp. 18-22.
  • TH. Böhme, W. Dreyer, W.H. Müller, Determination of stiffness and higher gradient coefficients by means of the embedded atom method: An approach for binary alloys, Continuum Mechanics and Thermodynamics, 18 (2007), pp. 411--441.
  • J. Elschner, H.-Chr. Kaiser, J. Rehberg, G. Schmidt, $W^1,q$ regularity results for elliptic transmission problems on heterogeneous polyhedra, Mathematical Models & Methods in Applied Sciences, 17 (2007), pp. 593--615.
  • J. Elschner, J. Rehberg, G. Schmidt, Optimal regularity for elliptic transmission problems including $C^1$ interfaces, Interfaces and Free Boundaries. Mathematical Modelling, Analysis and Computation, 9 (2007), pp. 233--252.
  • J. Elschner, M. Yamamoto, Uniqueness in determining polygonal periodic structures, Zeitschrift fur Analysis und ihre Anwendungen. Journal for Analysis and its Applications, 26 (2007), pp. 165--177.
  • A. Borodin, P. Ferrari, M. Prähofer, T. Sasamoto, Fluctuation properties of the TASEP with periodic initial configuration, Journal of Statistical Physics, 129 (2007), pp. 1055-1080.
  • A. Borodin, P. Ferrari, M. Prähofer, Fluctuations in the discrete TASEP with periodic initial configurations and the Airy$_1$ process, International Mathematics Research Papers. IMRP, 2007 (2007), pp. rpm002/1--rpm002/47.
  • M. Radziunas, A. Glitzky, U. Bandelow, M. Wolfrum, U. Troppenz, J. Kreissl, W. Rehbein, Improving the modulation bandwidth in semiconductor lasers by passive feedback, IEEE J. Select. Topics Quantum Electron., 13 (2007), pp. 136--142.
  • A. Glitzky, R. Hünlich, Resolvent estimates in $W^-1,p$ related to strongly coupled linear parabolic systems with coupled nonsmooth capacities, Mathematical Methods in the Applied Sciences, 30 (2007), pp. 2215--2232.
  • K. Gärtner, DEPFET sensors, a test case to study 3D effects, Journal of Computational Electronics, 6 (2007), pp. 275--278.
  • D. Dentcheva, R. Henrion, A. Ruszczynski, Stability and sensitivity of optimization problems with first order stochastic dominance constraints, SIAM Journal on Optimization, 18 (2007), pp. 322--337.
  • R. Henrion, W. Römisch, On M-stationary points for a stochastic equilibrium problem under equilibrium constraints in electricity spot market modeling, Applications of Mathematics, 522 (2007), pp. 473--494.
  • R. Henrion, Structural properties of linear probabilistic constraints, Optimization. A Journal of Mathematical Programming and Operations Research, 56 (2007), pp. 425--440.
  • CH. Lechner, O. Klein, P.-É. Druet, Development of a software for the numerical simulation of VCz growth under the influence of a traveling magnetic field, Journal of Crystal Growth, 303 (2007), pp. 161-164.
  • J. Geiser, O. Klein, P. Philip, Numerical simulation of temperature fields during the sublimation growth of SiC single crystals, using WIAS-HiTNIHS, Journal of Crystal Growth, 303 (2007), pp. 352-356.
  • CH. Kraus, Maximal convergence theorems for functions of squared modulus holomorphic type in $R^2$ and various applications, Journal of Approximation Theory, 147 (2007), pp. 47-66.
  • P. Colli, P. Krejčí, E. Rocca, J. Sprekels, Nonlinear evolution inclusions arising from phase change models, Czechoslovak Mathematical Journal, 57 (2007), pp. 1067-1098.
  • P. Krejčí, E. Rocca, J. Sprekels, Nonlocal temperature-dependent phase-field models for non-isothermal phase transitions, Journal of the London Mathematical Society. Second Series, 76 (2007), pp. 197-210.
  • P. Krejčí, E. Rocca, J. Sprekels, A nonlocal phase-field model with nonconstant specific heat, Interfaces and Free Boundaries. Mathematical Modelling, Analysis and Computation, 9 (2007), pp. 285--306.
  • P. Krejčí, J. Sprekels, Elastic-ideally plastic beams and Prandtl--Ishlinskii hysteresis operators, Mathematical Methods in the Applied Sciences, 30 (2007), pp. 2371--2393.
  • M. Eleuteri, P. Krejčí, Asymptotic behavior of a Neumann parabolic problem with hysteresis, ZAMM. Zeitschrift für Angewandte Mathematik und Mechanik, 87 (2007), pp. 261--277.
  • M. Eleuteri, P. Krejčí, An asymptotic convergence result for a system of partial differential equations with hysteresis, Communications on Pure and Applied Analysis, 6 (2007), pp. 1131-1143.
  • M. Lichtner, M. Radziunas, L. Recke, Well-posedness, smooth dependence and center manifold reduction for a semilinear hyperbolic system from laser dynamics, Mathematical Methods in the Applied Sciences, 30 (2007), pp. 931--960.
  • B. Hofmann, P. Mathé, S.V. Pereverzev, Regularization by projection: Approximation theoretic aspects and distance functions, Journal of Inverse and Ill-Posed Problems, 15 (2007), pp. 527--545.
  • P. Mathé, B. Hofmann, Analysis of profile functions for general linear regularization methods, SIAM Journal on Numerical Analysis, 45 (2007), pp. 1122--1141.
  • P. Mathé, E. Novak, Simple Monte Carlo and the Metropolis algorithm, Journal of Complexity, 23 (2007), pp. 673--696.
  • P. Mathé, U. Tautenhahn, Error bounds for regularization methods in Hilbert scales by using operator monotonicity, Far East Journal of Mathematical Sciences (FJMS), 24 (2007), pp. 1--21.
  • CH. Meyer, Second-order sufficient optimality conditions for a semilinear optimal control problem with nonlocal radiation interface conditions, ESAIM. Control, Optimisation and Calculus of Variations, 13 (2007), pp. 750--775.
  • A. Mielke, A. Petrov, Thermally driven phase transformation in shape-memory alloys, Advances in Mathematical Sciences and Applications, 17 (2007), pp. 667--685.
  • A. Mielke, R. Rossi, Existence and uniqueness results for a class of rate-independent hysteresis problems, Mathematical Models & Methods in Applied Sciences, 17 (2007), pp. 81--123.
  • A. Mielke, A. Timofte, Two-scale homogenization for evolutionary variational inequalities via the energetic formulation, SIAM Journal on Mathematical Analysis, 39 (2007), pp. 642--668.
  • A. Mielke, S. Zelik, Infinite-dimensional hyperbolic sets and spatio-temporal chaos in reaction-diffusion systems in $R^n$, Journal of Dynamics and Differential Equations, 19 (2007), pp. 333--389.
  • A. Mielke, A model for temperature-induced phase transformations in finite-strain elasticity, IMA Journal of Applied Mathematics, 72 (2007), pp. 644--658.
  • H. Neidhardt, J. Rehberg, Scattering matrix, phase shift, spectral shift and trace formula for one-dimensional Schrödinger-type operators, Integral Equations and Operator Theory, 58 (2007), pp. 407--431.
  • J. Behrndt, M.M. Malamud, H. Neidhardt, Scattering theory for open quantum systems with finite rank coupling, Mathematical Physics, Analysis and Geometry, 10 (2007), pp. 313--358.
  • P. Exner, T. Ichinose, H. Neidhardt, V. Zagrebnov, Zeno product formula revisited, Integral Equations and Operator Theory, 57 (2007), pp. 67--81.
  • H.U. Voss, K. Tabelow, J. Polzehl, O. Tchernichovski, K. Maul, D. Salgado-Commissariat, D. Ballon, S.A. Helekar, Functional MRI of the zebra finch brain during song stimulation suggests a lateralized response topography, Proceedings of the National Academy of Sciences of the United States of America, 104 (2007), pp. 10667--10672.
  • J. Polzehl, K. Tabelow, Adaptive smoothing of digital images: The R package adimpro, Journal of Statistical Software, 19 (2007), pp. 1--17.
  • J. Polzehl, K. Tabelow, fmri: A package for analyzing fmri data, Newsletter of the R Project for Statistical Computing, 7 (2007), pp. 13--17.
  • U. Wulf, P.N. Racec, E.R. Racec, Admittance of planar two-terminal quantum systems, Phys. Rev. B., 75 (2007), pp. 075320/1--075320/9.
  • P.N. Racec, U. Wulf, Small-signal circuit elements of MIS-type nanostructures, Solid State Phenomena, 121--123 (2007), pp. 549--552.
  • I. Borovskaya, T. Kozubskaya, O. Kurbanmuradov, K. Sabelfeld, On a simulation of homogeneous random signals and fields and their application in aeroacoustic problems, Rossiiskaya Akademiya Nauk. Matematicheskoe Modelirovanie, 19 (2007), pp. 76--88.
  • V. Kaganer, W. Braun, K. Sabelfeld, Ostwald ripening of faceted two-dimensional islands, Phys. Rev. B., 76 (2007), pp. 075415/1--075415/11.
  • P. Kramer, O. Kurbanmuradov, K. Sabelfeld, Comparative analysis of multiscale Gaussian random field simulation algorithms, Statistics & Probability Letters, 226 (2007), pp. 897--924.
  • K. Sabelfeld, A.I. Levykin, T. Privalova, A fast stratified sampling simulation of coagulation processes, Monte Carlo Methods and Applications, 13 (2007), pp. 71--88.
  • K. Sabelfeld, Expansion of random boundary excitations for some elliptic PDEs, Monte Carlo Methods and Applications, 13 (2007), pp. 353--397.
  • F. Schmid, A. Mielke, Existence results for a contact problem with varying friction coefficient and nonlinear forces, ZAMM. Zeitschrift für Angewandte Mathematik und Mechanik, 87 (2007), pp. 616--631.
  • F. Lanzara, V. Maz'ya, G. Schmidt, Approximate approximations from scattered data, Journal of Approximation Theory, 145 (2007), pp. 141--170.
  • V. Maz'ya, G. Schmidt, Potentials of Gaussians and approximate wavelets, Mathematische Nachrichten, 280 (2007), pp. 1176--1189.
  • G.N. Milstein, J.G.M. Schoenmakers, V. Spokoiny, Forward and reverse representations for Markov chains, Stochastic Processes and their Applications, 117 (2007), pp. 1052--1075.
  • O. Reiss, J.G.M. Schoenmakers, M. Schweizer, From structural assumptions to a link between assets and interest rates, Journal of Economic Dynamics & Control, 31 (2007), pp. 593--612.
  • D. Spivakovskaya, A.W. Heemink, J.G.M. Schoenmakers, Two-particle models for the estimation of the mean and standard deviation of concentrations in coastal waters, Stochastic Environmental Research and Risk Assessment (SERRA), 21 (2007), pp. 235--251.
  • P. Benner, V. Sima, M. Slowik, Evaluation of the linear matrix equation solvers in SLICOT, Journal of Numerical Analysis, Industrial and Applied Mathematics, 2 (2007), pp. 11-34.
  • Y. Chen, W. Härdle, V. Spokoiny, Portfolio value at risk based on independent components analysis, Journal of Computational and Applied Mathematics, 205 (2007), pp. 594--607.
  • C. Lefter, J. Sprekels, Optimal boundary control of a phase field system modeling nonisothermal phase transitions, Advances in Mathematical Sciences and Applications, 17 (2007), pp. 181-194.
  • H. Stephan, Jensen's inequality for non-convex functions, Recreatii Matematice, 9 (2007), pp. 109-110.
  • E.A. Viktorov, P. Mandel, M. Kuntz, G. Fiol, D. Bimberg, A.G. Vladimirov, M. Wolfrum, Stability of the modelocked regime in quantum dot lasers, Applied Physics Letters, 91 (2007), pp. 231116/1-231116/3.
  • M. Tlidi, A. Mussot, E. Louvergneaux, G. Kozyreff, A.G. Vladimirov, M. Taki, Control and removing of modulational instabilities in low dispersion photonic crystal fiber cavities, Optics Letters, 32 (2007), pp. 662-664.
  • D. Turaev, A.G. Vladimirov, S. Zelik, Chaotic bound state of localized structures in the complex Ginzburg--Landau equation, Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, 75 (2007), pp. 045601/1-045601/4.
  • K. Afanasiev, A. Münch, B. Wagner, On the Landau--Levich problem for non-Newtonian liquids, Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, 76 (2007), pp. 036307/1--036307/12.
  • R. Fetzer, A. Münch, B. Wagner, M. Rauscher, K. Jacobs, Quantifying hydrodynamic slip: A comprehensive analysis of dewetting profiles, Langmuir, 23 (2007), pp. 10559-10566.
  • M. Celnik, R.I.A. Patterson, M. Kraft, W. Wagner, Coupling a stochastic soot population balance to gas-phase chemistry using operator splitting, , 148 (2007), pp. 158-176.
  • S. Rjasanow, W. Wagner, Time splitting error in DSMC schemes for the spatially homogeneous inelastic Boltzmann equation, , 45 (2007), pp. 54-67.
  • S. Rjasanow, W. Wagner, Stochastic weighted particle method, theory and numerical examples, , 2 (2007), pp. 461-493.
  • CH. Bender, R. Denk, Forward simulation of backward SDEs, Stochastic Processes and their Applications, 117 (2007), pp. 1793--1812.
  • P. Gapeev, Perpetual barrier options in jump-diffusion models, Stochastics. An International Journal of Probability and Stochastic Processes, 79 (2007), pp. 139--154.
  • O. Minet, H. Gajewski, J.A. Griepentrog, J. Beuthan, The analysis of laser light scattering during rheumatoid arthritis by image segmentation, Laser Physics Letters, 4 (2007), pp. 604--610.
  • J.A. Griepentrog, Sobolev--Morrey spaces associated with evolution equations, Advances in Differential Equations, 12 (2007), pp. 781--840.
  • J.A. Griepentrog, Maximal regularity for nonsmooth parabolic problems in Sobolev--Morrey spaces, Advances in Differential Equations, 12 (2007), pp. 1031--1078.
  • C. Horner, E. Holzbecher, G. Nützmann, A coupled transport and reaction model for long column experiments simulating bank filtration, Hydrol. Proc., 21 (2007), pp. 1015--1025.
  • CH. Fries, J. Kampen, Proxy simulation schemes for generic robust Monte Carlo sensitivities, process-oriented importance sampling and high-accuracy drift approximation, Journal of Computational Finance, 10 (2007), pp. 97--128.
  • J.A.C. Martins, M.D.P. Monteiro, A. Petrov, On the stability of quasi-static paths for finite dimensional elastic-plastic systems with hardening, ZAMM. Zeitschrift für Angewandte Mathematik und Mechanik, 87 (2007), pp. 303--313.
  • O.V. Ushakov, N. Korneyer, M. Radziunas, H.-J. Wünsche, F. Henneberger, Excitability of chaotic transients in a semiconductor laser, Europhysics Letters, 79 (2007), pp. 30004/1--30004/5.
  • A. Marent, M. Geller, A. Schliwa, D. Feise, K. Pötschke, D. Bimberg, N. Akcay, N. Öncan, 10$^6$ years extrapolated hole storage time in GaSb/AlAs quantum dots, Applied Physics Letters, 91 (2007), pp. 242109/1--242109/3.
  • J. Even, F. Doré, C. Cornet, L. Pedesseau, A. Schliwa, D. Bimberg, Semianalytical evaluation of linear and nonlinear piezoelectric potentials for quantum nanostructures with axial symmetry, Applied Physics Letters, 91 (2007), pp. 122112/1--122112/3.
  • V. Mlinar, A. Schliwa, D. Bimberg, F.M. Peeters, Theoretical study of electronic and optical properties of inverted GaAs/AlGaAs quantum dots with smoothed interfaces in an external magnetic field, Phys. Rev. B., 75 (2007), pp. 205308/1--205308/9.
  • M. Winkelnkemper, R. Seguin, S. Rodt, A. Schliwa, L. Reimann, A. Strittmatter, A. Hoffmann, D. Bimberg, Polarized emission lines from A- and B-type excitonic complexes in single InGaN/GaN quantum dots, Journal of Applied Physics, 101 (2007), pp. 113708/1--113708/4.
  • G. Schimperna, A. Segatti, U. Stefanelli, Well posedness and long time behavior for a class of doubly nonlinear equations, Discrete and Continuous Dynamical Systems, 18 (2007), pp. 15-38.
  • A. Segatti, On the hyperbolic relaxation of the Cahn--Hilliard equation in 3D: Approximation and long-time behaviour, Mathematical Models & Methods in Applied Sciences, 17 (2007), pp. 411--437.
  • K. Fleischmann, V. Wachtel, Lower deviation probabilities for supercritical Galton--Watson processes, Annales de l'Institut Henri Poincare. Probabilites et Statistiques, 43 (2007), pp. 233-255.
  • M. Eleuteri, Regularity results for a class of obstacle problems, Applications of Mathematics, 52 (2007), pp. 137-170.
  • M. Eleuteri, Well-posedness results for a class of partial differential equations with hysteresis arising in electromagnetism, Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, 8 (2007), pp. 1494-1511.